# SDR AALA20151221002

- Difficulty date: September 3, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 45,913 hours, 22,690 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: 39202071
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SHOP REPORTS TUBE OD HAS EXCESSIVE CORROSION AROUND PIN BORE.  ADDITIONAL MACHINING WILL BRING MAX REWORK BELOW LIMITS.  PART SCRAPPED & DESTROYED.
